# SDR DALA2015032802485

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR STRUCTURE LONGITUDINAL BEAM RT SIDE AT AFT GALLEY AREA FROM FRAME 65 TO FRAME 66, L=3", W=1", D=0.004".  SSI 534147.  REPLACED FLOORBEAM LOCATED BTE FRAME 65 TO FRAME 66 AND -Y1450 TO -Y1589 AND FASTENERS IAW SRM 51-72-11 AND DWGS D53474250 AND D53472750.
